CSpace  > 系统科学研究所
Higher-order duality for a class of nondifferentiable multiobjective programming problems involving generalized type I and related functions
Mishra, S. K.1; Wang, Shouyang2; Lai, Kin Keung3
2011-10-01
Source PublicationJOURNAL OF SYSTEMS SCIENCE & COMPLEXITY
ISSN1009-6124
Volume24Issue:5Pages:883-891
AbstractThis paper extends the class of generalized type I functions introduced by Aghezzaf and Hachimi(2000) to the context of higher-order case and formulate a number of higher-order duals to a non-differentiable multi-objective programming problem and establishes higher-order duality results under the higher-order generalized type I functions introduced in the present paper. A special case that appears repeatedly in the literature is that the support function is the square root of a positive semi-definite quadratic form. This and other special cases can be readily generated from these results.
KeywordGeneralized convexity higher order duality non-differentiable nonlinear programming support function
DOI10.1007/s11424-011-8358-z
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Interdisciplinary Applications
WOS IDWOS:000295576700006
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/11678
Collection系统科学研究所
Corresponding AuthorMishra, S. K.
Affiliation1.Banaras Hindu Univ, Fac Sci, Dept Math, Varanasi 221005, Uttar Pradesh, India
2.Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Beijing 100190, Peoples R China
3.City Univ Hong Kong, Dept Management Sci, Hong Kong, Hong Kong, Peoples R China
Recommended Citation
GB/T 7714
Mishra, S. K.,Wang, Shouyang,Lai, Kin Keung. Higher-order duality for a class of nondifferentiable multiobjective programming problems involving generalized type I and related functions[J]. JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2011,24(5):883-891.
APA Mishra, S. K.,Wang, Shouyang,&Lai, Kin Keung.(2011).Higher-order duality for a class of nondifferentiable multiobjective programming problems involving generalized type I and related functions.JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,24(5),883-891.
MLA Mishra, S. K.,et al."Higher-order duality for a class of nondifferentiable multiobjective programming problems involving generalized type I and related functions".JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY 24.5(2011):883-891.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Mishra, S. K.]'s Articles
[Wang, Shouyang]'s Articles
[Lai, Kin Keung]'s Articles
Baidu academic
Similar articles in Baidu academic
[Mishra, S. K.]'s Articles
[Wang, Shouyang]'s Articles
[Lai, Kin Keung]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Mishra, S. K.]'s Articles
[Wang, Shouyang]'s Articles
[Lai, Kin Keung]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.